# SDR DALA2024100809770

- Difficulty date: October 2, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 93,714 hours, 17,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 DURING BOARDING CREW REPORTED AT DOOR 3L DAMAGED CROSS AISLE EXIT IDENTIFIER. CORRECTIVE ACTION: RESECURED MOUNT AND LIGHT ASSEMBLY WITH 3M8681HS. ADHESIVE TAPE PER ERA 621337-14 REV ORIGINAL SEC 1. (5808196)
